# SDR AALA202511208651

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 67,844 hours, 28,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN FOR FORWARD ENTRY IS MISSING. REMOVED AND REPLACED L1 DOOR EXIT SIGN LIGHT ASSEMBY. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
